Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 6, NWS Cleveland, OH

January 12, 2020

NWS Cleveland, OH issued this small craft advisory at Jan 12, 2020, 10:17 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2020, 10:17 AM EST (15:17 UTC)
Expired
Jan 12, 2020, 3:53 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

913 
WHUS71 KCLE 121517
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1017 AM EST Sun Jan 12 2020

LEZ145-146-121800-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
/O.NEW.KCLE.SC.Y.0006.200112T1517Z-200112T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1017 AM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 10 to 15 knots with gusts up to 25 knots and 
  waves 2 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-122100-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
/O.NEW.KCLE.SC.Y.0006.200112T1517Z-200112T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1017 AM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 5 to 8 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ165>169-121630-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1017 AM EST Sun Jan 12 2020

...GALE WARNING IS CANCELLED...

Winds have diminished quickly across the central basin of Lake
Erie, allowing for the expiration of the Gale Warning.

$$

LEZ142>144-122100-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-200112T1500Z/
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1017 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Abnormally low water levels.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...As of 10 AM Sunday, the water level at
  Toledo was 30 inches above low water datum, or 6 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the
  critical mark. Water levels will return above the critical mark
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ061-121800-
/O.CON.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie open waters from Ripley to Buffalo NY-
1017 AM EST Sun Jan 12 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

* WHAT...West winds 20 to 35 knots with gusts up to 40 knots and 
  waves 8 to 12 feet.

* WHERE...Lake Erie open waters from Ripley to Buffalo NY.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LEZ162>164-122100-
/O.CON.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
1017 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Abnormally low water levels.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...As of 10 AM Sunday, the water level at
  Toledo was 30 inches above low water datum, or 6 inches above
  the critical mark for save navigation. West winds this morning
  will cause water levels to drop to near or just below the
  critical mark. Water levels will return above the critical mark
  by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
3 follow-up statements
397 
WHUS71 KCLE 121706
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1206 PM EST Sun Jan 12 2020

LEZ061-121815-
/O.CAN.KCLE.GL.W.0001.000000T0000Z-200112T1800Z/
Lake Erie open waters from Ripley to Buffalo NY-
1206 PM EST Sun Jan 12 2020

...GALE WARNING IS CANCELLED...

Winds have rapidly diminished below gale force this afternoon,
therefore the Gale Warning has been cancelled.

$$

LEZ142>144-162>164-121815-
/O.CAN.KCLE.LO.Y.0002.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
1206 PM EST Sun Jan 12 2020

...LOW WATER ADVISORY IS CANCELLED...

Water levels have bottomed out around 30 inches above low water
datum early this afternoon, and are expected to remain above the
critical mark for safe navigation. Therefore, the Low Water
Advisory has been cancelled. 

$$

LEZ145-146-121815-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-200112T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1206 PM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Waves 2 to 5 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-122100-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1206 PM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
272 
WHUS71 KCLE 121802
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
102 PM EST Sun Jan 12 2020

LEZ145-146-121915-
/O.EXP.KCLE.SC.Y.0006.000000T0000Z-200112T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
102 PM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have subsided this afternoon, therefore the Small
Craft Advisory has been allowed to expire.

$$

LEZ147>149-122100-
/O.CON.KCLE.SC.Y.0006.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
102 PM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
717 
WHUS71 KCLE 122053
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
353 PM EST Sun Jan 12 2020

LEZ147>149-122200-
/O.CAN.KCLE.SC.Y.0006.000000T0000Z-200112T2100Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
353 PM EST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have rapidly subsided this afternoon, therefore
the advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 10:02 AM EST, 15 minutes earlier.

Area forecast discussion, Jan 12, 10:02 AM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1002 AM EST Sun Jan 12 2020

.SYNOPSIS...
Low pressure over eastern Lake Erie will quickly track
northeast to New England today. A ridge of high pressure will
build east across the Great Lakes region through tonight. Weak low
pressure will move into the Upper Midwest on Monday lifting a
warm front north across the area.

&&

.NEAR TERM /THROUGH MONDAY/...
Pressure gradient continues to decrease as high pressure ridges
into the region from central Ontario. All locations should be
dry through the day. Cloud cover will be tricky with some breaks
anticipated but there is alot of low level moisture trapped
below 850 mb. It will feel much cooler today with highs very
close to seasonal averages.

Previous discussion...Low pressure is located over eastern Lake
Erie at 4 AM and will quickly track east to New England today
ahead of the upper level wave lifting into Quebec. Have allowed
the wind headlines west of I-77 to expire at 4 AM where gusts
should remain at 40 mph or less this morning. We have still had
gusts in the 50-60 mph range in the last 2 hours across eastern
portions of the forecast area and will hold onto the High Wind
Warning for a few more hours although peak gusts from here on
out will likely be closer to 50 mph. Strong cold advection is
ongoing with winds at 925 mb in the 40-50 knot range through 12Z
in the remaining headline area. Corridor of highest wind
reports have been inland but could see gusts come up along the
lakeshore as flow becomes more parallel to the shore this
morning.

Precipitation is mixing with or changing over to snow as colder air
wraps in from the west. No accumulation is expected with the
burst moving east along the lakeshore as temperatures and even
dewpoints remain mostly above freezing. Otherwise precipitation
will quickly taper off from west to east as we transition to
ridging aloft and lose the deeper moisture. Some breaks in the
clouds can also be expected this morning, but the stratus is
expected to expand again later today as high pressure at the
surface builds east across the Great Lakes region. Westerly winds
will drop off quickly, even transitioning to easterly and then
southerly late in the day. Temperatures tonight expected to
hold nearly steady or even increase late as warm advection
develops. Weak low pressure moves into the Upper Midwest and we
could see some patchy drizzle late tonight into Monday morning
with shallow isentropic ascent and a slight increase in moisture
depth. Have included a mention of this across the north. Model
soundings hold onto a moist layer below the inversion on Monday with
continued low level warm advection resulting in mostly cloudy
conditions through at least the morning. We may try to see a
few breaks in the clouds develop later in the afternoon. Highs
on Monday will be back in the 40s again area wide.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
An upper ridge over the eastern Great Lakes region on Monday night
will support a surface ridge of high pressure over the region, which
will keep the area dry. Backing winds and warm air advection over
the region will allow for temperatures to creep well above normal
for Tuesday into the 50s across the forecast area. The biggest
change to the short term forecast period is the Wednesday into
Wednesday night time period. The GFS has backed off considerably on
the mid-week system with a weaker shortwave and a much weaker
surface low entering the central Great Lakes on Wednesday night. The
ECMWF and GEM keep a low through the area similar to previous runs,
albeit a bit weaker. Overall, this has decreased my confidence in
precipitation for the period and have dropped off PoPs across the
area to just a chance from the previous likely PoP. Temperatures on
Wednesday remain well above normal in the mid to upper 40s, if not
higher depending the final evolution of this system.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
The forecast for Thursday has decreased in confidence with the
recent trends on the GFS. The GFS solution has a weaker shortwave
trough and surface low over the region. The ECMWF and GEM remain
similar to prior runs but with a weaker surface low as well. For
Thursday, have a maximum of a 40 percent PoP in the NW PA Snowbelt,
decreasing quickly with the advancing upper ridge and surface high
pressure which will keep the area dry for Thursday night into
Friday. For Friday afternoon and beyond, there appears to be another
low pressure system that enters the region for the weekend. At this
time, all solutions show a fairly wet system and odds are that we
will see rain or snow at some point at the end of the week. However,
given the differences in the extended guidance for the mid-week
system and then other cosmetic differences with the timing of this
system, will opt for high chance PoPs rather than likely/categorical
PoPs. This is a slight lowering in PoPs from the previous forecast,
but at this time, it is tough to be very confident in the final
solution. Temperatures through the period remain above normal until
the eventual back side of this system, which should bring us back
towards normal.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
Low pressure is rapidly departing to the east bringing a respite
from the strong winds experienced overnight. Most terminals in
NW Ohio have westerly winds of 12 knots or less while the
highest winds remain at ERI where flow off Lake Erie may cause
gusts to around 35 knots for a couple more hours. Winds will
continue to decrease from west to east this morning, becoming
variable this afternoon before developing out of the
east/southeast by this evening. A small patch of light
rain/snow may move through YNG/ERI through 14Z but with little
impact. Otherwise breaks have developed in the clouds across NW
Ohio with considerable subsidence overhead. Will expect this
area of clearing to propagate eastwards with MVFR clouds filling
back in across NW Ohio. Clouds will eventually fill back in
later today as low level winds shift around to the south and
stratus expands northward.

.OUTLOOK...Non-VFR much of the time on Monday and Tuesday. Non-
VFR returns Wednesday night into Thursday.

&&

.MARINE...
A low pressure system and its associated cold front were located
over the eastern basin of Lake Erie this morning and were departing
to the east. Given the final track of the low, winds remains
northwest over the western basin and were never given the
opportunity to strengthen up to gale force this morning. Winds
remain elevated to have a Small Craft Advisory, but seeing that
gales will not occur, have canceled the Gale Warning for areas west
of Vermilion. For these areas, will maintain the Low Water Advisory
as a shift to more westerly winds will allow for a brief period of
lowered water levels, as noted by the presently dropping water
levels this morning. Further east and closer to the low, west winds
have begun overtaking the lake and will increase over the next
couple of hours to gale force for the central and eastern basins.
Will maintain the current gale warning and timing. Low pressure
exits and a ridge of high pressure builds into the region this
afternoon and conditions will quickly improve and all marine
headlines should be gone by this evening.

A weak disturbance, moving northwest of the basin on Monday, will
attempt to undercut the ridge of high pressure. This feature will
wash out by Monday evening, but the result will be backing winds
around to the southwest for Monday then coming around to the
southeast for Monday night into Tuesday. High pressure returns as
the dominant feature for Tuesday allowing for dry weather. Offshore
flow will be present over the lake and will allow for a continued
quiet weather window on the lake. A low pressure system of sorts
will move towards the Great Lakes for the mid-to-late week period
and winds will increase over the region with this system. This
system appears weaker than previous forecast cycles and have backed
off on the strength of west winds for Wednesday, but small craft
advisory headlines may be possible with building waves in the
nearshore areas. Winds will shift around to the northwest behind
this system on Thursday and the main concern remains increased waves
in the nearshore waters.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 1 PM EST this afternoon for LEZ145>149-
     165>169.
     Low Water Advisory until 4 PM EST this afternoon for
     LEZ142>144-162>164.
     Small Craft Advisory until 10 AM EST this morning for
     LEZ142>144.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/MM
SHORT TERM...Sefcovic
LONG TERM...Greenawalt/Sefcovic
AVIATION...KEC
MARINE...Sefcovic
Hazardous weather outlook, Jan 12, 6:18 AM EST, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
618 AM EST Sun Jan 12 2020

PAZ001-131130-
Northern Erie-
618 AM EST Sun Jan 12 2020

...HIGH WIND WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ142>144-162>164-131130-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
618 AM EST Sun Jan 12 2020

...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-131130-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
618 AM EST Sun Jan 12 2020

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ002-003-131130-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Southern Erie-
618 AM EST Sun Jan 12 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 12, 4:38 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
438 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     NON-TSTM WND GST 5 NE FAIRVIEW           42.08N 80.18W
01/12/2020  M52 MPH          ERIE               PA   ASOS

            ASOS STATION KERI ERIE.

&&

SEFCOVIC
Local storm report, Jan 12, 4:39 AM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     NON-TSTM WND GST 5 NE JEFFERSON          41.78N 80.70W
01/12/2020  M53 MPH          ASHTABULA          OH   ASOS

            ASOS STATION KHZY ASHTABULA.

&&

SEFCOVIC
Local storm report, Jan 12, 4:58 AM EST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
458 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     NON-TSTM WND GST 5 NE FAIRVIEW           42.08N 80.18W
01/12/2020  M61 MPH          ERIE               PA   ASOS

            ASOS STATION KERI ERIE.

&&

SEFCOVIC
Local storm report, Jan 12, 8:25 AM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
825 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     NON-TSTM WND DMG 3 W NORTH CANTON        40.88N 81.45W
01/12/2020                   STARK              OH   PUBLIC

            4 TREES DOWN ON HOUSE.

&&

ANM
Local storm report, Jan 12, 9:40 AM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
940 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     NON-TSTM WND DMG 3 WNW AKRON             41.09N 81.58W
01/12/2020                   SUMMIT             OH   PUBLIC

            TIME ESTIMATED. POWER POLE SNAPPED AND WIRES
            IN STREET.

&&

ANM
Local storm report, Jan 12, 9:56 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EST SUN JAN 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     NON-TSTM WND DMG 1 E WARREN              41.24N 80.81W
01/12/2020                   TRUMBULL           OH   PUBLIC

            TIME ESTIMATED. TREE BRANCH WENT THROUGH
            ROOF.

&&

ANM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 11:12 PM ESTSpecial Weather StatementCLECrawford, Marion, Morrow48 min
Jan 12, 12:14 AM ESTSpecial Weather StatementCLEHolmes, Wayne31 min
Jan 12, 12:37 AM ESTSpecial Weather StatementCLEMedina, Portage, Stark, Summit, Wayne38 min
Jan 12, 1:06 AM ESTSpecial Weather StatementCLECuyahoga, Geauga, Lake24 min
Jan 12, 1:28 AM ESTSpecial Weather StatementCLEAshtabula, Lake62 min
Jan 12, 3:50 AM ESTSmall Craft AdvisoryCLE6 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.